# SDR NWAA071316717

- Difficulty date: March 16, 2007
- Submitted: April 16, 2007
- Operation: Air carrier
- Aircraft: N617US
- Make and model: Boeing 747251F
- Aircraft serial: 21121
- Aircraft time: 104,395 hours, 25,604 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THRU FLIGHT NRT MAINTENANCE, FOUND MAIN DECK SIDE CARGO DOOR SKIN DAMAGE AT FORWARD LOWER ACCESS DOOR.  REPAIRED PER EA 67-208937.
